Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 48, NWS El Paso, TX

October 21, 2015Doña Ana County, New Mexico

NWS El Paso, TX issued this flash flood warning at Oct 21, 2015, 3:17 PM MDT for Doña Ana County, New Mexico. It was in force for 118 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2015, 3:17 PM MDT (21:17 UTC)
Expired
Oct 21, 2015, 5:15 PM MDT
In force
118 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Doña Ana County, NM

The radar

The El Paso radar (KEPZ), 42 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 3:32 PM MDTFLASH FLOODLas Cruces, NMSTREETS FLOODED AROUND LAS CRUCES.
Oct 21, 3:33 PM MDTFLASH FLOODDona Ana, NMARROYO OVERFLOWED FROM HEAVY RAIN. WATER RESCUE OF FLOODED VEHICLE NOW UNDERWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WGUS54 KEPZ 212117
FFWEPZ
NMC013-212315-
/O.NEW.KEPZ.FF.W.0048.151021T2117Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
317 PM MDT WED OCT 21 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 515 PM MDT
    
* AT 315 PM MDT...DOPPLER RADAR INDICATED CLUSTERS OF THUNDERSTORMS
  STRETCHING FROM LAS CRUCES SOUTH TO NEAR KILBOURNE HOLE. THESE 
  STORMS ARE PRODUCING TORRENTIAL RAINFALL AND SMALL HAIL OVER
  AREAS WHICH HAVE ALREADY RECEIVED HEAVY RAINFALL EARLIER TODAY...
  INCLUDING MUCH OF THE CITY OF LAS CRUCES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAS CRUCES...
  SAN MIGUEL...
  MESILLA...
  TALAVERA...
  LA MESA...
  NMSU MAIN CAMPUS...
  MESQUITE...
  DONA ANA...
  FAIRACRES...
  EAST MESA...
  VADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
      3211 10698 3247 10685

$$

HARDIMAN
3 follow-up statements
440 
WGUS74 KEPZ 212140
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
340 PM MDT WED OCT 21 2015

NMC013-212315-
/O.CON.KEPZ.FF.W.0048.000000T0000Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
340 PM MDT WED OCT 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTH CENTRAL DONA ANA COUNTY...

AT 337 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN AN 
ARROYO NEAR DONA ANA AND STREET FLOODING IN LAS CRUCES. STREAM FLOW
GAUGES INDICATE WATER FLOWING IN THE PICACHO ARROYO AS WELL. 

RADAR INDICATES TORRENTIAL RAINFALL CONTINUES TO MOVE INTO THE LAS 
CRUCES AREA FROM THE SOUTHWEST.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
PICACHO...
DONA ANA...
SAN MIGUEL...
MESILLA...
TALAVERA...
LA MESA...
NMSU MAIN CAMPUS...
MESQUITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
      3211 10698 3247 10685

$$

HARDIMAN
792 
WGUS74 KEPZ 212217
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
417 PM MDT WED OCT 21 2015

NMC013-212315-
/O.CON.KEPZ.FF.W.0048.000000T0000Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
417 PM MDT WED OCT 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTH CENTRAL DONA ANA COUNTY...

AT 414 PM MDT...THE HEAVIEST RAINFALL HAD MOVED OUT OF THE LAS CRUCES
AREA...WITH MODERATE RAIN LINGERING OVER NORTHERN PORTIONS OF THE CITY 
AND SURROUNDING AREAS.  RUNOFF FROM THE EARLIER RAIN WILL CONTINUE TO 
FLOODING IN THE AREA FOR THE NEXT HOUR OR SO.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
DONA ANA...
FAIRACRES...
SAN MIGUEL...
MESILLA...
TALAVERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
      3211 10698 3247 10685

$$

HARDIMAN
003 
WGUS74 KEPZ 212254
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
454 PM MDT WED OCT 21 2015

NMC013-212304-
/O.CAN.KEPZ.FF.W.0048.000000T0000Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
454 PM MDT WED OCT 21 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL DONA ANA COUNTY IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES FROM REMAINING STANDING WATER.

LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
      3211 10698 3247 10685

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 3:04 PM MDT, 13 minutes earlier.

Area forecast discussion, Oct 21, 3:04 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
304 PM MDT WED OCT 21 2015

.SYNOPSIS...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO GENERATE
SCATTERED SEVERE THUNDERSTORMS OVER THE AREA WITH LARGE HAIL AND
STRONG WINDS POSSIBLE THROUGH THIS EVENING. AS THE LOW PRESSURE
SYSTEM MOVES OUT OF THE AREA TOMORROW...STORMS WILL BECOME WEAKER
AND EVENTUALLY DIMINISH AND END BY FRIDAY. A WESTERLY FLOW WILL
KEEP CONDITIONS MOSTLY DRY THIS WEEKEND AND NEXT WEEK. SEASONAL
TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.DISCUSSION...
SATELLITE IMAGERY INDICATES A LARGE SLOW MOVING CLOSED LOW OVER
SOUTHEASTERN ARIZONA. STRONG DIFFLUENT FLOW IS OCCURRING EAST OF
THE SYSTEM IN NEW MEXICO. THIS SYSTEM IS PROVIDING STRONG LIFT
AND FORCING OVER THE AREA THAT IS ACTING ON A MOIST AND UNSTABLE
ATMOSPHERE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND THIS EVENING. SOUNDING PROFILES INDICATE BOTH SPEED
AND DIRECTIONAL SHEAR FAVORABLE FOR SEVERE STORMS. THE MAIN THREAT
FROM THESE STORMS WILL BE LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
AND STRONG WIND GUSTS IN EXCESS OF 60 MPH. THE FOCUS OF STORM
DEVELOPMENT WILL GRADUALLY SHIFT TO THE EAST AS THE DAY
PROGRESSES. SEVERAL SEVERE STORMS HAVE ALREADY OCCURRED THIS
AFTERNOON WITH MORE STRONG TO SEVERE STORMS EXPECTED THIS
EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM
TONIGHT.

THE UPPER LEVEL LOW WILL BEGIN TO LIFT NORTHWARD OVERNIGHT. AS IT
DOES...THE FOCUS OF STRONG THUNDERSTORM ACTIVITY WILL SHIFT
FURTHER EAST AND NORTH OVERNIGHT...DIMINISHING THE SEVERE STORM
THREAT OVER THE LOCAL AREA. SCATTERED THUNDERSTORMS WILL STILL BE
POSSIBLE ON THURSDAY BUT WILL BE WEAKER WITH ONLY PERIODS OF
MODERATE RAINFALL AND SMALL HAIL EXPECTED. THESE STORMS WILL ALSO
GRADUALLY DIMINISH AS THE DAY PROGRESSES. A SECONDARY WEAKER
TROUGH WILL MOVE THROUGH THE AREA LATE FRIDAY WITH A SLIGHT CHANCE
OF THUNDERSTORMS POSSIBLE THROUGH FRIDAY NIGHT.

DRYER CONDITIONS ARE EXPECTED FOR THE WEEKEND AND MOST OF NEXT
WEEK AS A WESTERLY FLOW SETS UP OVER THE AREA. TEMPERATURES WILL
BE SEASONAL THROUGH THE FORECAST PERIOD.

&&

.AVIATION...VALID 22/00Z-23/00Z...
UPPER LOW WILL START TO LIFT OUT OF AZ OVER NEXT 24 HRS WITH SCT-
BKN050-070. SCT TO NMRS VRB25G40KT TSRAGR BKN030 EXPECTED THRU
06Z...ESPECIALLY EAST OF RIO GRANDE WITH ISOLATED COVERAGE WEST. 06Z-
12Z COVERAGE WILL MAINLY BE HUDSPETH AND OTERO COUNTIES.  JUST ISOLD
-TSRA OR -SHRA EXPECTED 12Z.

&&

.FIRE WEATHER... UPPER LOW WILL BE EXITING THE AREA OVER THE NEXT 24
TO 36 HOURS BRINGING AN END TO THE WET AND UNSETTLED WEATHER. A FEW
SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE THROUGH THURSDAY
AFTERNOON...BUT THEN DRY CONDITIONS RETURNING. HIGH TEMPERATURES
WILL BE RUNNING NEAR TO ABOUT 5 DEGREES ABOVE NORMAL. RELATIVE
HUMIDITIES WILL REMAIN ABOVE 20 PERCENT WITH WINDS UNDER 15 MPH
THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 54  73  51  75 /  60  20   0   0
SIERRA BLANCA           52  73  51  75 /  80  30   0   0
LAS CRUCES              48  70  46  72 /  60  20   0   0
ALAMOGORDO              50  71  48  73 /  70  30   0   0
CLOUDCROFT              37  51  39  55 /  90  40   0   0
TRUTH OR CONSEQUENCES   48  68  46  70 /  60  30   0   0
SILVER CITY             43  63  42  66 /  60  30   0   0
DEMING                  47  70  44  72 /  50  20   0   0
LORDSBURG               45  70  45  73 /  40  20   0   0
WEST EL PASO METRO      54  73  53  75 /  60  30   0   0
DELL CITY               53  74  51  76 /  90  30   0   0
FORT HANCOCK            54  76  51  77 /  80  20   0   0
LOMA LINDA              52  68  51  71 /  80  20   0   0
FABENS                  53  74  50  76 /  60  20   0   0
SANTA TERESA            51  72  50  74 /  60  20   0   0
WHITE SANDS HQ          51  70  49  72 /  70  30   0   0
JORNADA RANGE           45  70  43  72 /  60  30   0   0
HATCH                   46  70  44  72 /  60  20   0   0
COLUMBUS                49  71  47  73 /  50  20   0   0
OROGRANDE               52  71  51  73 /  70  20   0   0
MAYHILL                 41  60  42  62 /  80  30   0   0
MESCALERO               40  61  41  63 /  80  30   0   0
TIMBERON                43  59  43  61 /  80  40   0   0
WINSTON                 41  61  40  64 /  60  30   0   0
HILLSBORO               44  68  42  69 /  60  30   0   0
SPACEPORT               45  70  44  72 /  60  20   0   0
LAKE ROBERTS            35  64  34  67 /  70  30   0   0
HURLEY                  42  66  42  68 /  60  20   0   0
CLIFF                   38  69  39  71 /  50  20   0   0
MULE CREEK              36  67  38  69 /  40  20   0   0
FAYWOOD                 44  66  42  68 /  60  20   0   0
ANIMAS                  46  71  45  73 /  30  20   0   0
HACHITA                 46  71  45  72 /  40  10   0   0
ANTELOPE WELLS          45  70  45  72 /  40  10   0   0
CLOVERDALE              45  68  45  70 /  30  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...SEVERE THUNDERSTORM WATCH SOUTH CENTRAL THRU 8 PM.
TX...SEVERE THUNDERSTORM WATCH FAR WEST THRU 8 PM. &&

04/26 GRZYWACZ/LUNDEEN
Hazardous weather outlook, Oct 21, 12:27 PM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1227 PM MDT WED OCT 21 2015

NMZ402-403-407>417-TXZ418>424-221200-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1227 PM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME
SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN
EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
8 PM FOR THE AREA. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT
IN DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES.
ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET
FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO
GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST
TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE
HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN
BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY
NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH
WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY...
AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

NMZ401-404>406-221200-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
1227 PM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED...MAINLY THROUGH THE AFTERNOON AND EARLY EVENING HOURS
ACROSS FAR SOUTHWESTERN NEW MEXICO. A COUPLE OF THESE STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS NEAR 60 MPH...BUT
MOST STORMS THAT DEVELOP WILL BE SUB-SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH
REPORTS.

26

In the hours before

Special weather statement, Oct 21, 2:24 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
224 PM MDT WED OCT 21 2015

NMZ411-413-212115-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
224 PM MDT WED OCT 21 2015

...SPECIAL WEATHER STATEMENT...

AT 223 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR SAN MIGUEL...OR 9 MILES SOUTH OF LAS CRUCES...MOVING NORTH
AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY
REMAIN JUST EAST OF THE AREAS IMPACTED WITH THE HAIL AND HEAVY RAIN
EARLIER THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
SAN MIGUEL...
TALAVERA...
LA MESA...
VADO...
NMSU MAIN CAMPUS...
MESQUITE...
SOLEDAD CANYON...
DRIPPING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.

LAT...LON 3209 10663 3211 10678 3237 10678 3236 10655
TIME...MOT...LOC 2023Z 188DEG 16KT 3218 10673

HARDIMAN
Special weather statement, Oct 21, 2:31 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
231 PM MDT WED OCT 21 2015

NMZ403-407-212115-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
231 PM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LUNA COUNTY UNTIL
315 PM MDT...

AT 231 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 12 MILES SOUTHEAST OF GAGE...OR 19 MILES SOUTHWEST OF DEMING...
MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AS IT CROSSES
INTERSTATE 10 JUST EAST OF GAGE.

LOCATIONS IMPACTED INCLUDE...
GAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.

LAT...LON 3202 10793 3202 10809 3241 10814 3240 10782
TIME...MOT...LOC 2031Z 182DEG 17KT 3207 10800

HARDIMAN
Local storm report, Oct 21, 2:42 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
242 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             4 ENE EL PASO           31.81N 106.42W
10/21/2015  M0.70 INCH       EL PASO            TX   TRAINED SPOTTER

            DIME SIZE HAIL AT FORT BLISS.

&&

EVENT NUMBER EPZ1500217

HC
Local storm report, Oct 21, 2:57 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
257 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             7 NW SPARKS             31.74N 106.32W
10/21/2015  U0.00 INCH       EL PASO            TX   PUBLIC

            HAIL BIG ENOUGH TO DAMAGE CARS... UNKNOWN SIZE.

&&

EVENT NUMBER EPZ1500218

HC
Local storm report, Oct 21, 3:02 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
302 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLASH FLOOD      2 NE EL PASO            31.80N 106.46W
10/21/2015                   EL PASO            TX   AMATEUR RADIO

            FLOODING BETWEEN 375 AND REDD... PLUS DIME SIZE HAIL.

&&

EVENT NUMBER EPZ1500219

HC
Local storm report, Oct 21, 3:04 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
304 PM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLASH FLOOD      2 E EL PASO             31.78N 106.44W
10/21/2015                   EL PASO            TX   AMATEUR RADIO

            FLOODING BETWEEN US 54 AND MONTANA AVE.

&&

EVENT NUMBER EPZ1500220

HC

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:04 PM MDTSpecial Weather StatementEPZOtero41 min
Oct 20, 7:28 PM MDTSpecial Weather StatementEPZLuna62 min
Oct 21, 12:48 AM MDTSpecial Weather StatementEPZHidalgo42 min
Oct 21, 1:26 AM MDTSpecial Weather StatementEPZHidalgo49 min
Oct 21, 2:11 AM MDTSevere Thunderstorm WarningEPZGrant, Luna49 min
Oct 21, 3:27 AM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 4:01 AM MDTSevere Thunderstorm WarningEPZLuna44 min
Oct 21, 4:41 AM MDTSpecial Weather StatementEPZSierra49 min
Oct 21, 5:16 AM MDTSpecial Weather StatementEPZSierra44 min
Oct 21, 5:25 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra27 min
Oct 21, 6:43 AM MDTSpecial Weather StatementEPZGrant47 min
Oct 21, 7:28 AM MDTSpecial Weather StatementEPZ47 min
Oct 21, 7:42 AM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 9:27 AM MDTSpecial Weather StatementEPZ63 min
Oct 21, 9:36 AM MDTSpecial Weather StatementEPZDoña Ana39 min
Oct 21, 10:07 AM MDTSpecial Weather StatementEPZOtero38 min
Oct 21, 10:15 AM MDTSpecial Weather StatementEPZDoña Ana45 min
Oct 21, 10:43 AM MDTSpecial Weather StatementEPZ47 min
Oct 21, 10:54 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra51 min
Oct 21, 11:30 AM MDTSpecial Weather StatementEPZLuna45 min
Oct 21, 11:38 AM MDTSpecial Weather StatementEPZ37 min
Oct 21, 11:40 AM MDTSpecial Weather StatementEPZSierra50 min
Oct 21, 11:50 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna40 min
Oct 21, 11:55 AM MDTSevere Thunderstorm WarningEPZDoña Ana50 min
Oct 21, 12:43 PM MDTSevere Thunderstorm WarningEPZDoña Ana62 min
Oct 21, 1:08 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Oct 21, 1:30 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Oct 21, 1:32 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra43 min
Oct 21, 1:37 PM MDTSevere Thunderstorm WarningEPZDoña Ana38 min
Oct 21, 2:13 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra47 min
Oct 21, 2:24 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Oct 21, 2:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana49 min
Oct 21, 2:31 PM MDTSpecial Weather StatementEPZLuna44 min
Oct 21, 2:34 PM MDTSevere Thunderstorm WarningEPZOtero41 min
Oct 21, 2:37 PM MDTSevere Thunderstorm WarningEPZOtero53 min
Oct 21, 3:09 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero51 min
Oct 21, 3:13 PM MDTSevere Thunderstorm WarningEPZOtero47 min
Oct 21, 3:22 PM MDTSpecial Weather StatementEPZDoña Ana38 min
Oct 21, 3:27 PM MDTSevere Thunderstorm WarningEPZOtero48 min
Oct 21, 3:30 PM MDTSpecial Weather StatementEPZLuna45 min
Oct 21, 3:30 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Oct 21, 3:52 PM MDTSevere Thunderstorm WarningEPZOtero38 min
Oct 21, 3:53 PM MDTSevere Thunderstorm WarningEPZDoña Ana42 min
Oct 21, 4:00 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Oct 21, 4:03 PM MDTSevere Thunderstorm WarningEPZOtero45 min
Oct 21, 4:27 PM MDTSpecial Weather StatementEPZLuna48 min
Oct 21, 4:32 PM MDTSpecial Weather StatementEPZOtero58 min
Oct 21, 4:56 PM MDTSpecial Weather StatementEPZOtero49 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.